MAUDE Adverse Event Report: Medline Industries, LP Medline; TEST, DRUG, 12 PANEL, A.D, 25/BX

Medline Industries, LP Medline; TEST, DRUG, 12 PANEL, A.D, 25/BX
Catalog Number MPHD122A3C
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "we ordered 16 boxes of these at the end of july.We use these mainly for the bup.There were at least 5 in one day that came back negative for this drug.We had to send these out to our lab for confirmation, which did come back positive for the drug.This occurred several days.Drug cups are no longer used due to false negative results.".
 
Additional Manufacturer Narrative
The report states, "we ordered 16 boxes of these at the end of july.We use these mainly for the bup.There were at least 5 in one day that came back negative for this drug.We had to send these out to our lab for confirmation, which did come back positive for the drug.This occurred several days.Drug cups are no longer used due to false negative results." customer reported, "negative urine sample was to be sent to diagnostics for confirmation testing to ensure patient compliance with controlled substance use as policy." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TEST, DRUG, 12 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50866807
Report Number1417592-2026-10143
Device Sequence Number21511698
Product Code NFT
UDI-Device Identifier10193489017540
UDI-Public10193489017540
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPHD122A3C
Device Lot NumberW512509017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight186 LB
Patient RaceWhite